# SDR UALA2013031401517

- Difficulty date: March 12, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 64,265 hours, 22,485 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Loose
- Location: Duct Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB RIGHT DUCT PRESSURE 15 PSI LEFT 40 PSI.  LINES FOUND LOOSE.  SECURED LINES,  OPS CHECK PNEUMATIC SYSTEM IAW JRH 2-5-16, ALL PARAMETERS NORMAL.
